MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406354
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
The patient began to receive ecmo continuous treatment to maintain cardiopulmonary function, and the superficial femoral artery collateral of the right lower extremity was implanted with a fast-cath hemostasis introducer.Blood was flowing out from the head of the sheath.After inspection, the white part of the sheath was found to be cracked.Immediately replaced a new sheath, re-inserted the catheter into the superficial femoral artery side of the right lower extremity.There was a small amount of bleeding during the catheterization process, which caused secondary injury to the patient.
 
Additional Manufacturer Narrative
Additional information: d9.G3.H2, h3 one 6f fast-cath introducer sheath was received for evaluation.The sheath hemostasis hub had been fractured and detached at its proximal end; the detached section, cap and hemostasis seal were not returned.There were multiple bends throughout the sheath tubing and a suture was tied to the sheath hub.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the fluid leak is consistent with the hemostasis hub fracture.The cause of the hemostasis hub fracture remains unknown.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17079825
Report Number3005334138-2023-00242
Device Sequence Number6345917
Product Code DYB
UDI-Device Identifier05414734013000
UDI-Public05414734013000
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date12/31/2023
Device Model Number406354
Device Catalogue Number406354
Device Lot Number7787832
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by Manufacturer07/25/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown